# SDR LR7A07080

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead
- Part number: 7075T6025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5212, FOUND CARGO DOOR REAR BHD WEB WITH MULTIPLE CRACKS AND REPAIR PATCHES  AT FS1035 BL40L TO BL40R.  WEB SKIN FABRICATED USING 7075-T6 .025 AND REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
